Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 825376, 8 pages
http://dx.doi.org/10.1155/2013/825376
Research Article

Exact Analytical Solution of the Peristaltic Nanofluids Flow in an Asymmetric Channel with Flexible Walls and Slip Condition: Application to the Cancer Treatment

1Department of Mathematics, Faculty of Science, University of Tabuk, Tabuk 71491, Saudi Arabia
2Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo 11757, Egypt

Received 31 May 2013; Accepted 3 August 2013

Academic Editor: Gabriel Turinici

Copyright © 2013 Abdelhalim Ebaid and Emad H. Aly. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhalim Ebaid and Emad H. Aly, “Exact Analytical Solution of the Peristaltic Nanofluids Flow in an Asymmetric Channel with Flexible Walls and Slip Condition: Application to the Cancer Treatment,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 825376, 8 pages, 2013. https://doi.org/10.1155/2013/825376.